MathSciNet Relay Station
MathSciNet bibliographic data
MR803673 60J80
Dawson, Donald A.; Fleischmann, Klaus Critical dimension for a model of branching in a random medium. Z. Wahrsch. Verw. Gebiete 70 (1985), no. 3, 315–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement